DOI 10.1097/mjt.0b013e3181a59bcd
Black tongue associated with linezolid.
Аннотация
Darkening of the tongue and oral mucosa is a reaction pattern that can be related to a number of physiologic, metabolic, and toxic disorders, and medications and exogenous substances. Black discoloration of the tongue should be distinguished from black "hairy" tongue, which is characterized by hypertrophy of the filiform papillae. We report a case of a 42-year-old man presented with a black discoloration of his tongue during treatment with linezolid for spondylodiscitis. So in conclusion, tongue discoloration is a benign and reversible condition and a probable adverse event associated with linezolid. We present this case to increase clinicians' awareness of a new potential adverse effect of linezolid.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.